Research Repository

Browse by Author: Tao, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Tao, J, Lu, R, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2018) Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models. IEEE Transactions on Fuzzy Systems, 26 (4). 1866 - 1877. ISSN 1063-6706

Lu, R, Tao, J, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, ZG and Xu, Y (2017) Dissipativity-Based Resilient Filtering of Periodic Markovian Jump Neural Networks With Quantized Measurements. IEEE Transactions on Neural Networks and Learning Systems. ISSN 2162-237X

Tao, J, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2016) Dissipativity-Based Reliable Control for Fuzzy Markov Jump Systems With Actuator Faults. IEEE Transactions on Cybernetics (99). ISSN 2168-2267